RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 6(210), Pages 145–150 (Mi umn4163)  

This article is cited in 4 scientific papers (total in 4 papers)

International Topology Conference
Short Communications

Some homology systems associated with the differential calculus in commutative algebras

A. M. Vinogradov


Full text: PDF file (419 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:6, 250–255

Bibliographic databases:

UDC: 513.83
MSC: 13D07, 18Axx, 14F40

Citation: A. M. Vinogradov, “Some homology systems associated with the differential calculus in commutative algebras”, Uspekhi Mat. Nauk, 34:6(210) (1979), 145–150; Russian Math. Surveys, 34:6 (1979), 250–255

Citation in format AMSBIB
\Bibitem{Vin79}
\by A.~M.~Vinogradov
\paper Some homology systems associated with the~differential calculus in~commutative algebras
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 6(210)
\pages 145--150
\mathnet{http://mi.mathnet.ru/umn4163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562827}
\zmath{https://zbmath.org/?q=an:0475.58024|0476.58028}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 6
\pages 250--255
\crossref{https://doi.org/10.1070/RM1979v034n06ABEH003355}


Linking options:
  • http://mi.mathnet.ru/eng/umn4163
  • http://mi.mathnet.ru/eng/umn/v34/i6/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A.M. Vinogradov, “From symmetries of partial differential equations towards secondary (“quantized”) calculus”, Journal of Geometry and Physics, 14:2 (1994), 146  crossref
    2. A. M. Verbovetsky, “On the cohomologies of a compatibility complex”, Russian Math. Surveys, 53:1 (1998), 225–226  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Vezzosi, G, “On higher order analogues of de Rham cohomology”, Differential Geometry and Its Applications, 19:1 (2003), 29  crossref  mathscinet  zmath  isi  elib
    4. GIOVANNI MORENO, “ON FAMILIES IN DIFFERENTIAL GEOMETRY”, Int. J. Geom. Methods Mod. Phys, 2013, 1350042  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:271
    Full text:143
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021